# SDR SWAA2022081039386

- Difficulty date: August 7, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 54,184 hours, 28,411 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL GROUND POWER RECEPTACLE DOUBLER CRACK DAMAGE ON FWD EDGE.<[01] REMOVED DAMAGE AT EDGE OF DOUBLER IAW SRM 53-10-15-2R-5.[09] INSTALLED THE COUNTERSINK REPAIR WASHERS PER SRM 51-40-08;[10] OKAY TO INSTALL FABRICATED REPAIR PARTS PER EA 22-153-02396 AND SRM 53-10-15-2R-5 REPAIR 5;[11] INSTALLED REPAIR PARTS PER SRM 53-10-15-2R-5 REPAIR 5;[12] INSTALLED REPAIR PARTS PER SRM 53-10-15-2R-5 REPAIR 5. RII INSPECTION C/W.;[13] FILLET SEALED REPAIR DOUBLER PER SOPM 20-50-19.;[14] APPLIED EXTERIOR FINISH PER AMM 51-21-99.;[15] AREA REPAIRED PER SRM 53-10-05-2R-5 AND EA 22-153-02396;[16] INSPECTION C/W TASK CARD AND CORRECTIVE ACTION STEPS 1 THRU 15.
